# SDR DXTA2023053087410

- Difficulty date: May 30, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N643QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605588
- Aircraft time: 15,308 hours, 11,603 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: 99131
- Part serial: 2773
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EXIT SIGN OVER MAIN CABIN DOOR AND EXIT SIGNS LEFT AND RIGHT OF MAIN CABIN DOOR INOP.  PERFORMED OPS CHECKED OF EMERG. LIGHTING SYSTEM FOUND FWD EMERG. LIGHTS NOT COMING ON WITH LIGHT SWITCH IN THE ON POSITION. REPOSITION BATTERY PACK & OPS CHECK FWD EMERG. LIGHTS CAME ON & AFT EMERG. LIGHTS DID NOT COME ON. POWER UP ACFT &CHARGE BATTERY PACK FOR A HOUR & HALF. PERFORMED OPS CHECK OF EMERG. LIGHTS & AFT EMERG. LIGHTS FLICKER & THEN OFF.  BATTERY PACK FAILED. REPOSITION BATTERY PACK BACK TO ORIGINAL POSITION,  R & R FWD BATTERY PACK.  POWER UP ACFT & CHARGE THE BATTERY PACK. PERFORMED SATISFACTORY OPS CHECK OF EMERG. LIGHTING SYSTEM IAW AM M 33-50-01.
